Close Menu

upper gastrointestinal bleeding

Upper Gastrointestinal Bleeding in Children: The Role of Helicobacter pylori Infection and Non-steroidal Anti-inflammatory Drug Use

Issue: 
DOI: 
10.7727/wimj.2014.130
Pages: 
113–6
Synopsis: 
Helicobacter pylori infection and non-steroidal anti-inflammatory drug usage are frequent in children. They are considered risk factors for gastrointestinal bleeding. Ibuprofen and acetylsalicylic acid intake were found to be significant in the aetiology of upper gastrointestinal bleeding. Helicobacter pylori was not found to be significant.

ABSTRACT

Objective: To study the role of non-steroidal anti-inflammatory drugs (NSAIDs) and Helicobacter pylori infection in the aetiology of upper gastrointestinal bleeding (UGIB) in children.

Accepted: 
17 Sep, 2014
PDF Attachment: 
Journal Sections: 
Journal Authors: 
e-Published: 29 Jan, 2015
Subscribe to RSS - upper gastrointestinal bleeding
Top of Page